`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 9,     November 2017

1

Semi-Markovian capacities in production network models    Pages : 3235 - 3258

Simone Göttlich and Stephan Knapp

 Abstract       References       Full Text      Related Articles

2

Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones    Pages : 3259 - 3272

Jackson Itikawa,  Jaume Llibre,  Ana Cristina Mereu and Regilene Oliveira

 Abstract       References       Full Text      Related Articles

3

A two-phase flow model with delays    Pages : 3273 - 3294

Theodore Tachim Medjo

 Abstract       References       Full Text      Related Articles

4

A prey-predator model with a free boundary and sign-changing coefficient in time-periodic environment    Pages : 3295 - 3316

Meng Zhao,  Wan-Tong Li and Jia-Feng Cao

 Abstract       References       Full Text      Related Articles

5

On a delay differential equation arising from a car-following model: Wavefront solutions with constant-speed and their stability    Pages : 3317 - 3340

Eugen Stumpf

 Abstract       References       Full Text      Related Articles

6

Computing stable hierarchies of fiber bundles    Pages : 3341 - 3367

Thorsten Hüls

 Abstract       References       Full Text      Related Articles

7

Large time behavior in the logistic Keller-Segel model via maximal Sobolev regularity    Pages : 3369 - 3378

Xinru Cao

 Abstract       References       Full Text      Related Articles

8

On random cocycle attractors with autonomous attraction universes    Pages : 3379 - 3407

Hongyong Cui,  Mirelson M. Freitas and José A. Langa

 Abstract       References       Full Text      Related Articles

9

Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey    Pages : 3409 - 3420

Wenjie Ni and Mingxin Wang

 Abstract       References       Full Text      Related Articles

10

The almost unconditional convergence of the Euler implicit/explicit scheme for the three dimensional nonstationary Navier-Stokes equations    Pages : 3421 - 3438

Jian Su and Yinnian He

 Abstract       References       Full Text      Related Articles

11

Efficient spectral sparse grid approximations for solving multi-dimensional forward backward SDEs    Pages : 3439 - 3458

Yu Fu,  Weidong Zhao and Tao Zhou

 Abstract       References       Full Text      Related Articles

12

Numerical simulation of universal finite time behavior for parabolic IVP via geometric renormalization group    Pages : 3459 - 3481

Vincenzo Michael Isaia

 Abstract       References       Full Text      Related Articles

13

Dynamic behavior of a stochastic predator-prey system under regime switching    Pages : 3483 - 3498

Nguyen Huu Du,  Nguyen Thanh Dieu and Tran Dinh Tuong

 Abstract       References       Full Text      Related Articles

14

On stochastic multi-group Lotka-Volterra ecosystems with regime switching    Pages : 3499 - 3528

Rui Wang,  Xiaoyue Li and Denis S. Mukama

 Abstract       References       Full Text      Related Articles

15

A preconditioned fast Hermite finite element method for space-fractional diffusion equations    Pages : 3529 - 3545

Meng Zhao,  Aijie Cheng and Hong Wang

 Abstract       References       Full Text      Related Articles

16

Time--periodic and stable patterns of a two--competing--species Keller--Segel chemotaxis model: Effect of cellular growth    Pages : 3547 - 3574

Qi Wang,  Jingyue Yang and Lu Zhang

 Abstract       References       Full Text      Related Articles

17

Expansivity implies existence of Hölder continuous Lyapunov function    Pages : 3575 - 3589

Łukasz Struski and Jacek Tabor

 Abstract       References       Full Text      Related Articles

18

Generalized Lyapunov-Razumikhin method for retarded differential inclusions: Applications to discontinuous neural networks    Pages : 3591 - 3614

Zuowei Cai,  Jianhua Huang and Lihong Huang

 Abstract       References       Full Text      Related Articles

19

Governing equations for probability densities of stochastic differential equations with discrete time delays    Pages : 3615 - 3628

Yayun Zheng and Xu Sun

 Abstract       References       Full Text      Related Articles